# SDR 97ZZZX4860

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N831FG
- Make and model: Hughes 369HS
- Aircraft serial: 830511S
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 90210001
- Condition: Departed
- Location: Cabin Rt Main
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RIGHT MAIN DOOR OPENED, THEN DEPARTED THE AIRCRAFT.  THE DOOR HINGES WERE MODIFIED BY THE INSTALLATION OF QUICK REMOVAL DOOR HINGES STC SH2530 NM.  DISCOVERED DURING INSPECTION THAT THE LATCHING FEATURE USED WAS NOT PROPERLY ENGAGED ALLOWING THE DOOR TO DEPART THE HELICOPTER.  SUBMITTER STATED THE STC DOES NOT CONTAIN PRE-FLIGHT INFORMATION FOR THE PILOT TO FOLLOW.  THE STC NEEDS TO BE REVISED TO INCORPORATE PILOT INFO.
